×

Found 93 Documents (Results 1–93)

Invariants on locally conformal Kähler manifolds. (English) Zbl 1498.53028

Mihai, Adela (ed.) et al., Riemannian geometry and applications. Proceedings of the 5th international conference, RIGA 2021, online, January 15–17, 2021. Bucureşti: Editura Universităţii din Bucureşti. 177-185 (2021).
MSC:  53B35 53C40 53C25
PDF BibTeX XML Cite

Factorization algebras in quantum field theory. Volume 1. (English) Zbl 1377.81004

New Mathematical Monographs 31. Cambridge: Cambridge University Press (ISBN 978-1-107-16310-2/hbk; 978-1-00-900616-3/set; 978-1-316-67862-6/ebook). ix, 387 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

On absolutely umbilical hypersurfaces in the Euclidean ambient space. (English) Zbl 1329.53010

Mihai, Adela (ed.) et al., Riemannian geometry and applications. Proceedings of the international conference – RIGA, Bucharest, Romania, May 19–21, 2014. Bucureşti: Editura Universităţii din Bucureşti (ISBN 978-606-16-0553-8). 163-173 (2014).
PDF BibTeX XML Cite

Complete anti-toroidality and annihilation of the invariant \(\overline\lambda\) of Perelman. (Atoroïdalité complète et annulationde l’invariant \(\overline\lambda\) de Perelman.) (French) Zbl 1185.53040

Actes de Séminaire de Théorie Spectrale et Géométrie. Année 2007–2008. St. Martin d’Hères: Université de Grenoble I, Institut Fourier. Séminaire de Théorie Spectrale et Géométrie 26, 145-154 (2008).
MSC:  53C20 53C23 53C44
PDF BibTeX XML Cite
Full Text: EuDML

Complete \(K\)-curvature homogeneous pseudo-Riemannian manifolds 0-modeled on an indecomposible symmetric space. (English) Zbl 1106.53047

Matsushita, Yasuo (ed.) et al., Topics in almost Hermitian geometry and related fields. Proceedings in honor of Prof. K. Sekigawa’s 60th birthday, Niigata, Japan, November 1–3, 2004. Hackensack, NJ: World Scientific (ISBN 981-256-417-9/hbk). 87-104 (2005).
MSC:  53C50 53B20
PDF BibTeX XML Cite
Full Text: arXiv

Differential invariants for a nonlinear representation of the Poincaré algebra. Invariant equations. (English) Zbl 0946.22014

Shkil, Mykola (ed.) et al., Symmetry in nonlinear mathematical physics. Proceedings of the second international conference, Kyiv, Ukraine, July 7-13, 1997. Memorial Prof. W. Fushchych conference. Vol. 1. Kyiv: Institute of Mathematics of the National Academy of Sciences of Ukraine. 200-205 (1997).
MSC:  22E70 58J72 35A30
PDF BibTeX XML Cite

Scalar curvature invariants and local homogeneity. (English) Zbl 0894.53046

Grimaldi, Renata (ed.) et al., Proceedings of the workshop on differential geometry and topology, Palermo, Italy, June 3–9, 1996. Palermo: Circolo Matemàtico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 49, 275-287 (1997).
MSC:  53C25 53C30
PDF BibTeX XML Cite

Donaldson and Seiberg-Witten invariants of algebraic surfaces. (English) Zbl 0896.14016

Kollár, János (ed.) et al., Algebraic geometry. Proceedings of the Summer Research Institute, Santa Cruz, CA, USA, July 9–29, 1995. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 62(pt.1), 85-100 (1997).
MSC:  14J15 57R55 32J27 57N13
PDF BibTeX XML Cite
Full Text: arXiv

Scalar differential invariants and characteristic classes of homogeneous geometrical structures. (English. Russian original) Zbl 0814.57019

Math. Notes 51, No. 6, 543-549 (1992); translation from Mat. Zametki 51, No. 6, 15-26 (1992).
Reviewer: V.L.Popov (Moskva)
MSC:  57R15 57R20 55R40
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software